# SDR SWAA2022031183736

- Difficulty date: July 5, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS927+8 RBL13 WL176. / REMOVED AND REPLACED ACB FLOOR TRACK AT BS 887-947 RBL 13 WL 176 IAW SRM 53-00-53-1A-2 SRM 51-40-02; SRM 51-40-05 AND DWG # 147A7500. 59647U 29JUL19
